Record number :
1592897
Title of article :
Asymptotic approximation for sound propagation in ducts carrying low subsonic mean flow
Author/Authors :
Arenas، نويسنده , , J.P. and Poblete، نويسنده , , V.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
5
From page :
459
To page :
463
Abstract :
This article presents an extension to a previous approach used to describe the two-dimensional problem of an incident plane sound wave traveling along a rigid circular duct. Here the effects produced by a low subsonic mean flow on the values of acoustic impedance are studied using the WKB approximation. The asymptotic approximations for low Mach numbers are applied to a semi-infinite exponential horn. The results show that an increase in the flow velocity reduces the sound power transmitted through the horn.
Keywords :
Ducts , Subsonic flow , acoustic impedance , WKB approximation , Asymptotic approximation
Journal title :
Mathematical and Computer Modelling
Serial Year :
2003
Link To Document :
بازگشت